Alert archive / Florida / Small Craft Advisories in 2015

Small Craft Advisory 9, NWS Melbourne, FL

January 25, 2015

NWS Melbourne, FL issued this small craft advisory at Jan 25, 2015, 4:06 AM EST. It took effect at Jan 26, 2015, 4:00 AM EST. It was in force for 3 days.

The area

The counties it named.

The facts

Issued
Jan 25, 2015, 4:06 AM EST (09:06 UTC)
In effect from
Jan 26, 2015, 4:00 AM EST
Expired
Jan 29, 2015, 4:00 AM EST
In force
3 days
Issued by
NWS Melbourne, FL

The text

As transmitted, in the capitals the NWS used until 2016.

505 
WHUS72 KMLB 250906
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
406 AM EST SUN JAN 25 2015

...ANOTHER STRONG COLD FRONT WILL PASS OVER THE COASTAL WATERS
EARLY MONDAY MORNING...

AMZ570-572-575-260930-
/O.EXP.KMLB.SC.Y.0008.000000T0000Z-150125T0900Z/
/O.NEW.KMLB.SC.Y.0009.150126T1200Z-150128T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
406 AM EST SUN JAN 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM MONDAY TO 10 AM EST
WEDNESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO AROUND
  25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE ON MONDAY WITH
  CHOPPY SHORT PERIOD SEAS BUILDING TO 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-260930-
/O.NEW.KMLB.SC.Y.0009.150126T1800Z-150127T0900Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
406 AM EST SUN JAN 25 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM MONDAY TO 4 AM EST
TUESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS WITH STRONGER GUSTS ON MONDAY. CHOPPY SHORT PERIOD SEAS
  WILL BUILD TO 5 TO 6 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
956 
WHUS72 KMLB 252046
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
346 PM EST SUN JAN 25 2015

...ANOTHER STRONG COLD FRONT WILL PASS OVER THE COASTAL WATERS
EARLY MONDAY MORNING...

AMZ570-572-575-271215-
/O.NEW.KMLB.GL.A.0003.150126T0900Z-150127T1200Z/
/O.EXT.KMLB.SC.Y.0009.150127T1200Z-150128T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
346 PM EST SUN JAN 25 2015

...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING...

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TUESDAY TO 10 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY
MORNING. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO
  30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE MONDAY INTO MONDAY
  NIGHT. CHOPPY SHORT PERIOD SEAS BUILDING TO 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH MEANS THAT FREQUENT WIND GUSTS BETWEEN 34 AND 47
KNOTS ARE POSSIBLE WITHIN 36 HOURS. MARINERS SHOULD PREPARE NOW
FOR GALE FORCE WINDS AND CONSIDER REMAINING IN PORT.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-271200-
/O.EXT.KMLB.SC.Y.0009.150126T0900Z-150127T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
346 PM EST SUN JAN 25 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM MONDAY TO 7 AM
EST TUESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS WITH STRONGER GUSTS ON MONDAY. CHOPPY SHORT PERIOD SEAS
  WILL BUILD TO 5 TO 7 FEET AND HIGHER IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
015 
WHUS72 KMLB 260942
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
442 AM EST MON JAN 26 2015

...ANOTHER STRONG COLD FRONT WILL PASS OVER THE COASTAL WATERS
EARLY THIS MORNING...

AMZ550-552-555-270930-
/O.CAN.KMLB.SC.Y.0009.000000T0000Z-150127T1200Z/
/O.NEW.KMLB.SC.Y.0010.150126T1200Z-150127T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
442 AM EST MON JAN 26 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 20 TO
  25 KNOTS WITH STRONGER GUSTS. CHOPPY SHORT PERIOD SEAS WILL
  SLOWLY BUILD TO 5 TO 7 FEET AWAY FROM THE COAST AND HIGHER IN
  THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-270930-
/O.UPG.KMLB.GL.A.0003.000000T0000Z-150127T1200Z/
/O.NEW.KMLB.GL.W.0003.150126T1500Z-150127T0900Z/
/O.NEW.KMLB.SC.Y.0010.150126T0942Z-150126T1500Z/
/O.EXT.KMLB.SC.Y.0009.150127T0900Z-150128T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
442 AM EST MON JAN 26 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM TUESDAY TO 10 AM
EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 AM EST
TUESDAY.

* WINDS AND SEAS...WEST TO NORTHWEST WINDS WILL INCREASE TO 25 TO
  30 KNOTS WITH FREQUENT GUSTS TO GALE FORCE LATE THIS MORNING
  THROUGH TONIGHT. CHOPPY SHORT PERIOD SEAS GRADUALLY BUILDING TO
  7 TO 10 FEET THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS THAT WINDS BETWEEN 34 AND 47 KNOTS ARE
IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS
REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
476 
WHUS72 KMLB 270835
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
335 AM EST TUE JAN 27 2015

...ANOTHER STRONG COLD FRONT WILL PASS OVER THE COASTAL WATERS
EARLY THIS MORNING...

AMZ570-572-575-281500-
/O.CAN.KMLB.GL.W.0003.000000T0000Z-150127T0900Z/
/O.CON.KMLB.SC.Y.0009.150127T0900Z-150128T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
335 AM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST 20 TO 25 KNOTS...WITH CHOPPY
  SHORT PERIOD SEAS AS HIGH AS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ550-552-555-270945-
/O.CAN.KMLB.SC.Y.0010.000000T0000Z-150127T1200Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
335 AM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE SMALL
CRAFT ADVISORY. 

OPERATORS OF SMALL CRAFT ARE STILL URGED TO EXERCISE CAUTION...
ESPECIALLY IF HEADED OUT BEYOND 5 TO 10 NAUTICAL MILES OFFSHORE.

$$
392 
WHUS72 KMLB 271454
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
954 AM EST TUE JAN 27 2015


AMZ550-552-555-280000-
/O.EXB.KMLB.SC.Y.0009.000000T0000Z-150128T0000Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
954 AM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. 

* WINDS AND SEAS...WEST TO NORTHWEST AROUND 20 KNOTS JUST
  OFFSHORE...WITH CHOPPY SHORT PERIOD SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-280000-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-150128T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
954 AM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST 20 TO 25 KNOTS...WITH CHOPPY
  SHORT PERIOD SEAS AS HIGH AS 7 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
019 
WHUS72 KMLB 280008
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
708 PM EST TUE JAN 27 2015

AMZ550-552-281500-
/O.EXP.KMLB.SC.Y.0009.000000T0000Z-150128T0000Z/
/O.NEW.KMLB.SI.Y.0001.150128T0008Z-150128T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
708 PM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 10 AM EST
WEDNESDAY. 

* WINDS...WEST WINDS AROUND 20 KNOTS JUST AWAY FROM THE COAST WILL
  BECOME NORTHWEST TO NORTH AFTER MIDNIGHT. CHOPPY SHORT PERIOD
  WAVES 4 TO 5 FEET WILL BE HAZARDOUS TO SMALL VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW
7 FEET.

&&

$$

AMZ555-281500-
/O.EXP.KMLB.SC.Y.0009.000000T0000Z-150128T0000Z/
/O.NEW.KMLB.SC.Y.0011.150128T0008Z-150128T1500Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
708 PM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST WEDNESDAY. 

* WINDS AND SEAS...WEST TO NORTHWEST WINDS AROUND 20 KNOTS JUST
  AWAY FROM THE COAST WILL BECOME NORTHWEST TO NORTH AFTER
  MIDNIGHT. CHOPPY SHORT PERIOD WAVES 4 TO 6 FEET WILL BE
  HAZARDOUS FOR SMALL VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ570-572-575-281500-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-150128T1500Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
708 PM EST TUE JAN 27 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WINDS AND SEAS...WEST TO NORTHWEST 20 TO 25 KNOTS WILL BECOME
  NORTHWEST TO NORTH AROUND 20 KNOTS AFTER MIDNIGHT. CHOPPY SHORT
  PERIOD WAVES 6 TO 8 FEET WILL BE HAZARDOUS FOR SMALL VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
196 
WHUS72 KMLB 281459
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
959 AM EST WED JAN 28 2015

AMZ550-552-281600-
/O.EXP.KMLB.SI.Y.0001.000000T0000Z-150128T1500Z/
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
959 AM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY FOR WINDS WILL EXPIRE AT 10 AM EST THIS
MORNING...

SMALL CRAFT SHOULD EXERCISE CAUTION FOR NORTH WINDS 15 TO 20 KNOTS
AND SHORT PERIOD WAVES OF 4 TO 6 FEET. 

$$

AMZ570-572-575-290900-
/O.EXT.KMLB.SC.Y.0009.000000T0000Z-150129T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
959 AM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE GULF STREAM UNTIL 4
AM EST THURSDAY...

* WINDS AND SEAS...NORTH 15 TO 20 KNOTS THROUGH TONIGHT. CHOPPY
  SHORT PERIOD WAVES 6 TO 7 FEET WILL BE HAZARDOUS FOR SMALL
  VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-290900-
/O.EXT.KMLB.SC.Y.0011.000000T0000Z-150129T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
959 AM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE GULF STREAM UNTIL 4
AM EST THURSDAY...

* WINDS AND SEAS...NORTH 15 TO 20 KNOTS THROUGH TONIGHT. CHOPPY
  SHORT PERIOD WAVES 6 TO 7 FEET IN THE GULF STREAM WILL BE
  HAZARDOUS FOR SMALL VESSELS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
338 
WHUS72 KMLB 290250
MWWMLB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
950 PM EST WED JAN 28 2015

AMZ570-572-575-290900-
/O.CON.KMLB.SC.Y.0009.000000T0000Z-150129T0900Z/
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
950 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY IN THE GULF STREAM...

* WINDS AND SEAS...NORTH TO NORTHEAST 15 TO 20 KNOTS. CHOPPY SHORT
  PERIOD WAVES 6 TO 7 FEET WILL BE HAZARDOUS FOR SMALL VESSELS
  IN THE GULF STREAM...AND REMAIN POOR PAST SUNRISE THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ555-290900-
/O.CON.KMLB.SC.Y.0011.000000T0000Z-150129T0900Z/
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
950 PM EST WED JAN 28 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
THURSDAY IN THE GULF STREAM...

* WINDS AND SEAS...NORTH TO NORTHEAST 15 TO 20 KNOTS. CHOPPY SHORT
  PERIOD WAVES 6 TO 7 FEET WILL BE HAZARDOUS FOR SMALL VESSELS IN
  THE GULF STREAM...AND REMAIN POOR PAST SUNRISE THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 24, 10:00 PM EST, 6 hours 6 minutes earlier.

Area forecast discussion, Jan 24, 10:00 PM EST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 PM EST SAT JAN 24 2015

.UPDATE...
SKIES HAVE CLEARED OUT SAVE FOR A FEW THIN WISPS OF JET CI ZIPPING
OVHD. TEMPS PRETTY MUCH ON TARGET...ALTHOUGH TD'S ARE BIT ABOVE THE
CURRENT GRIDDED PROGS. STRONG/GUSTY WEST WINDS EARLIER TODAY HAVE
SUBSIDED TO ABOUT 8-10 MPH INLAND AND 10-15 MPH ALONG THE COAST AS
THEY'VE VEERED MORE TO WNW.

CLEAR/CHILLY OVERNIGHT WITH LOWS ACROSS MOST AREAS IN THE U30S-L40S.
WINDS WILL SUBSIDE TO WHERE THE GAP BETWEEN TEMPS AND WCI'S WILL BE
NEGLIGIBLE BY SUNRISE. OTHER THAN MAKING SOME TWEAKS TO ACCOUNT FOR
CURRENT CONDS...GRID CHANGES WILL BE LARGELY TRANSPARENT IN THE
PUBLIC PRODUCTS.

&&

..AVIATION...VFR/SKC.

&&

.MARINE...WINDS HAVE SUBSIDED TO THE POINT WHERE 20KT/7FT ARE
CONFINED TO THE OUTER RIM (NO CLOSER THAN 40-50NM FROM SHORE)
OF THE OFFSHORE LEGS. CONDS WILL SUBSIDE BELOW THRESHOLDS NOT TOO
LONG AFTER MIDNIGHT. NOT PLANNING ANY CHANGES TO THE INHERITED SCA
AS IT ONLY GOES OUT TIL 09Z.

&&

UPDATE/AVIATION...CRISTALDI
IMPACT WX UPDATES...ULRICH

&&

.PREV DISCUSSION... /ISSUED 257 PM EST SAT JAN 24 2015/

SUN...SURFACE RIDGE AXIS OVERTOP CENTRAL FLORIDA AND ZONAL FLOW
ALOFT BRING A NICE BUT COOLER THAN USUAL DAY. NORTHWEST WINDS
AVERAGING 5 TO 10 MPH. MOSTLY SUNNY SKIES. HIGHS IN THE MID 60S
EXCEPT ALONG THE COAST FORT PIERCE SOUTH WHERE UPPER 60S SHOULD
OCCUR.

MON-MON NIGHT...A QUICK REINFORCING SHOT TRANSITIONS THRU EARLY
MON MORN ON THE WINGS OF A PLUNGING UPPER TROUGH. RETURN OF AT
LEAST SLIGHT POPS AS MOISTURE MEAGER AND OVERALL SOMEWHAT ON THE
DIER SIDE. ASSOCIATED SURFACE BOUNDARY TO PUSH SOUTH WHILE BASE OF
TROUGH SWINGS BY EASTWARD DURING THE DAY. A POSTURING OF
APPRECIABLE NW UPPER FLOW AND CONTINENTAL TRAJECTORIES WILL SET-UP
WINDY CONDITIONS FOR FL AS SURFACE LOW MOVES OFF THE MID-ATLANTIC
LEAVING BRISK W/WNW LOW-LEVEL FLOW ON BACKSIDE. THIS WILL LIKELY
PROMPT ANOTHER ROUND OF WIND-RELATED ADVISORY ISSUANCES (LAKE WIND
ADVISORY OR WIND ADVISORY) WITH SPEEDS 15 TO 25 MPH AND HIGHER
GUSTS. DRYING EXPECTED THROUGH THE AFTERNOON. TEMPS IN THE L/M 60S
NORTH OF I-4 AND M/U 60S FURTHER SOUTHWARD...EXCEPT POSSIBLE LOWER
70S ALONG THE TREASURE COAST. COLDER AIR AGAIN POURS DOWN THE
PENINSULA MON OVERNIGHT WITH LOWS RANGING FROM NEAR 40 DEGREES TO
L40S...EXCEPT M/U 40S IMMEDIATE TREASURE COAST. WINDS MAY REMAIN
ELEVATED MON OVERNIGHT WITH POSSIBLE WIND CHILL READINGS DOWN INTO
THE M/U 30S.

TUE-FRI...(FROM PREVIOUS) CONTINUED COOL AND DRY FOR MUCH OF THIS
PERIOD. HIGH/LOW TEMPERATURES REMAINING SEVERAL DEGREES BELOW
SEASONAL TUE/WED...JUST BELOW NORMAL FOR THU AND SLIGHTLY BACK ABOVE
CLIMO FOR FRI. WILL CONTINUE TO LEAVE THE EXTENDED PRECIPITATION
FREE. YET ANOTHER REINFORCING FRONT WILL MOVE THROUGH OVERNIGHT
TUE/EARLY WED WITH ANOTHER POSSIBLE FRONT APPROACHING FROM THE NORTH
LATE ON FRI. OTHERWISE WEAK HIGH PRESSURE WILL RESIDE NEAR THE AREA.

&&

.AVIATION...
LATEST VISIBLE SATELLITE IMAGE SHOWS MOSTLY CLOUDY SKIES MELBOURNE
TO FORT MYERS AND SOUTH. BRIEF PARTLY CLOUDY SKIES NORTH OF THIS
LINE BUT SHOULD CLOUD UP AGAIN AS STRATOCU STRETCHING FROM NORTH
FLORIDA INTO THE EASTERN GULF WORKS ITS WAY INTO CENTRAL FLORIDA.
SOME OF THE UPSTREAM OBS INDICATING BKN-OVC025 SKIES MOVING TOWARD
CENTRAL FLORIDA WERE BEGINNING TO THIN OUT SOME. WILL BE MORE
OPTIMISTIC AND GO WITH VFR AFTER 20/21Z THIS AFTERNOON. GUSTY WEST
TO NORTHWEST WINDS DIE DOWN AROUND 25/00Z.

&&

.MARINE...

TONIGHT-SUN...HIGH PRESSURE RIDGE AXIS SETTLING IN OVER THE COASTAL
WATERS TONIGHT AND SUNDAY. WINDS CONTINUE TO DIMINISH TO 15 TO 20
KNOTS EVERYWHERE AS THEY SHIFT TO THE NORTHWEST OVERNIGHT. NORTHWEST
WINDS 5 TO 10 KNOTS SUNDAY. SEAS 5 TO 8 FEET TONIGHT SUBSIDE TO 3 TO
5 FEET SUNDAY.

MON-MON NIGHT...WNW WINDS RAMP UP QUICKLY WITH FULL SCA CONDS AND
POSSIBLY NEARING GALE DURING THE DAY ON MON...WITH SPEEDS
GRADUALLY COMING BACK DOWN TO AROUND 20-22 KTS OVER THE OPEN ATLC
MON OVERNIGHT. SEAS CONTINUE TO BUILD TO 6-8 FT OFFSHORE/4-6 FT
NEAR SHORE BY LATE DAY/EVENING.

TUE-WED...THE WEATHER PATTERN REMAINS UNSETTLED WITH ANOTHER
REINFORCING FRONT DROPPING ACROSS THE WATERS TUE OVERNIGHT/WED. NW/N
WINDS REMAIN ELEVATED NEAR 20 KTS WELL OFFSHORE AND 15-20 KTS CLOSER
TOWARDS THE COAST FOR THIS PERIOD. SEAS MAINLY 5-7 FT OFFSHORE AND
3-5 FT...POSSIBLY UP TO 6 FT AWAY FROM THE COAST AT TIMES OVER THE
NEAR SHORE WATERS IN THIS PERIOD.

&&
SUN-MON...MIN RELATIVE VALUES IN THE LOW AND MID 30S EXCEPT UPPER 30S
RIGHT AT THE COAST FROM SOUTH BREVARD TO MARTIN COUNTY. COULD
REALIZE SOME SPRINKLES LATE SUN OVERNIGHT/EARLY MON MORNING AS
ANOTHER FRONT SLIDES SOUTHWARD DOWN THE PENINSULA.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE
AM...SMALL CRAFT ADVISORY UNTIL 4 AM SUNDAY FOR WATERS FROM
     FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.

&&
Hazardous weather outlook, Jan 24, 6:00 PM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
600 PM EST SAT JAN 24 2015

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-250800-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
600 PM EST SAT JAN 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TONIGHT.

.WIND AND SEA IMPACT...
THOUGH WINDS ARE EXPECTED TO GRADUALLY DECREASE DURING THE OVERNIGHT
HOURS...MARINERS SHOULD CONTINUE TO EXERCISE CAUTION IF HEADED OUT
ONTO THE NEARSHORE ATLANTIC WATERS OF EAST CENTRAL FLORIDA. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT THROUGH EARLY SUNDAY MORNING FOR
THE OFFSHORE WATERS BEYOND 20 NAUTICAL MILES WHERE WEST TO NORTHWEST
WINDS AROUND 20 MPH AND CHOPPY SHORT PERIOD SEAS OF 5 TO 7 FEET ARE
EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
A BRIEF PERIOD OF DIMINISHED WINDS WILL OCCUR SUNDAY BUT AN
INCREASED WESTERLY WIND FLOW IS EXPECTED MONDAY...WITH HAZARDOUS
BOATING CONDITIONS CONTINUING THROUGH MID TO LATE WEEK AS WINDS
GRADUALLY TURN NORTHERLY.

BELOW NORMAL TEMPERATURES ARE EXPECTED DURING THIS PERIOD BUT
FREEZING TEMPERATURES ARE NOT FORECAST AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

ULRICH

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 25, 3:46 PM ESTGale WatchMLB13 hr

Nearby

Small Craft Advisories in Florida, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.